Online since: December 2019
This volume of the "Journal of Pure Mathematical Sciences" focuses on the properties of the essential maximal numerical range of Aluthge transform. It shows that the essential maximal numerical range of Aluthge transform is nonempty and convex.
Authors: Omukhwaya Sakwa Cyprian, Lucy Chikamai, Shem Aywa
Citation: O. S. Cyprian et al., "Remarks on Essential Maximal Numerical Range of Aluthge Transform", International Journal of Pure Mathematical Sciences, Vol. 20, pp. 1-5, 2019